Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Down-up algebras at roots of unity


Author: Rajesh S. Kulkarni
Journal: Proc. Amer. Math. Soc. 136 (2008), 3375-3382
MSC (2000): Primary 16H05; Secondary 17B37
Published electronically: May 28, 2008
MathSciNet review: 2415018
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we show that down-up algebras at roots of unity are maximal orders over their centers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16H05, 17B37

Retrieve articles in all journals with MSC (2000): 16H05, 17B37


Additional Information

Rajesh S. Kulkarni
Affiliation: Department of Mathematics, Wells Hall, Michigan State University, East Lansing, Michigan 48824
Email: kulkarni@math.msu.edu

DOI: https://doi.org/10.1090/S0002-9939-08-09547-6
Received by editor(s): July 5, 2006
Published electronically: May 28, 2008
Additional Notes: The author was partially supported by NSF grants DMS-0311850 and DMS-0603684.
Communicated by: Martin Lorenz
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.